Back
 OALibJ  Vol.8 No.9 , September 2021
RETRACTED: The Asymptotic Expansions of the Largest Eigenvalues in the Presence of a Finite Number of Inclusions
Abstract: Short Retraction Notice This paper has been retracted from Open Access Library Journal (OALibJ) according to authors’ withdrawal request. The Editorial Board would like to extend its sincere apology for any inconvenience this withdrawal may have caused. The full retraction notice in PDF is preceding the original paper, which is marked "RETRACTED".
Cite this paper: Gozzi, M. and Khelifi, A. (2021) RETRACTED: The Asymptotic Expansions of the Largest Eigenvalues in the Presence of a Finite Number of Inclusions. Open Access Library Journal, 8, 1-18. doi: 10.4236/oalib.1107869.
References

[1]   Ern, A. and Guermond, J.L. (2000) Elements Finis: Theorie, Applications, Mise En Oeuvre. Mathematics Subject Classification. Springer-Verlag, Berlin, 340.

[2]   Gaussier, E. and Yvon, F. (2011) Modèles statistiques pour l’accès à l'information textuelle. LAVOISIER, 147.

[3]   Tracy, C.A. and Widom, H. (2002) The Distribution of the Largest Eigenvalue in the Gaussian Ensembles. In: Van Dicjen, J. and Vinet, L., Eds., Calogero-Moser-Sutherland Models, Springer, New York, 461-472. https://doi.org/10.1007/978-1-4612-1206-5_29

[4]   Johnstone, I.M. (2001) On the Distribution of the Largest Eigenvalue in Principal Component Analysis. The Annals of Statistics, 29, 295-327. https://doi.org/10.1214/aos/1009210544

[5]   Bioldeau, M. (2002) Asymptotic Distribution of the Largest Eigenvalue. Communications in Statistics-Simulation and Computation, 31, 357-337. https://doi.org/10.1081/SAC-120003847

[6]   Soshnikov, A. (2002) Note an Universality of the Distribution of the Largest Eienvalues in Certain Sample Covariance Matrices. Journal of Statistical Physics, 108, 1033-1056. https://doi.org/10.1023/A:1019739414239

[7]   Ng, M., Qi, L. and Zhou, G. (2009) Finding the Largest Eigenvalue of a Non-Negative Tensor. SIAM Journal of Matrix Analysis and Applications, 31, 1090-1099. https://doi.org/10.1137/09074838X

[8]   Chang, K.C., Pearson, K. and Zhang, T. (2008) Perron-Frobenius Theorem for Non-Negative Tensors. Communications in Mathematical Sciences, 6, 507-520. https://doi.org/10.4310/CMS.2008.v6.n2.a12

[9]   Chang, K.C., Pearson, K. and Zhang, T. (2011) Primitivity, the Convergence of the NZQ Method, and the Largest Eigenvalue for Non-Negative Tensors. SIAM Journal on Matrix Analysis and Applications, 32, 806-819. https://doi.org/10.1137/100807120

[10]   Liu, Y., Zhou, G. and Ibrahim, N.F. (2010) An Always Convergent Algorithm for the Largest Eigenvalue of an Irreducible Non-Negative Tensor. Journal of Computational Applied Mathematics, 235, 286-292. https://doi.org/10.1016/j.cam.2010.06.002

[11]   Gozzi, M. and Khelifi, A. (2017) On the Behavior of Resonant Frequencies in the Presence of Small Anisotropic Imperfections. Indagationes Mathematicae, 28, 1240-1257. https://doi.org/10.1016/j.indag.2017.09.007

[12]   Ammari, H., Kang, H. and Li, M. (2009) Layer Potential Techniques in Spectral Analysis. De Mathematical Surveys and Monographs, Volume 153, American Mathematical Society, Providence, 35. https://doi.org/10.1090/surv/153/10

[13]   Ozawa, S. (1983) An Asymptotic Formula for the Eigenvalues of the Laplacian in a Three Dimensional Domain with a Small Hole. Journal of the Faculty of Science, the University of Tokyo Section 1A, 30, 243-277.

[14]   Besson, G. (1985) Comportement asymptotique des valeurs propres du Laplacian dans un domaine avec un trou. Bulletin de la Société Mathématique de France, 113, 211-230. https://doi.org/10.24033/bsmf.2028

[15]   Sumbatyan, M.A. and Scalia, A. (2019) Equations of Mathematical Diffraction Theory. CRC Press, Boca Raton, 312 p.

[16]   Zakharov, V. (2009) Math 456 Lecture Notes: Bessel Functions and Their Applications to Solutions of Partial Differential Equations. 13-15.

[17]   Khelifi, A. (2007) Asymptotic Property and Convergence Estimation for the Eigenelements of the Laplace Operator. Applicable Analysis, 86, 1249-1264. https://doi.org/10.1080/00036810701598039

[18]   Ammari, H. and Kang, H. (2004) Boundary Layer Techniques for Solving the Helmholtz Equation in the Presence of Small Inhomogeneities. Journal of Mathematical Analysis and Applications, 296, 190-208. https://doi.org/10.1016/j.jmaa.2004.04.003

[19]   Hermann, W. (1912) Das asymptotische Verteilungsgesetz der Eigenwerte linearer partieller Differentialgleichungen (mit einer Anwendung auf die Theorie der Hohlraumstrahlung). Mathematische Annalen, 71, 441-479. https://doi.org/10.1007/BF01456804

[20]   Ammari, H. and Kang, H. (2003) High-Order Terms in the Asymptotic Expansions of the Steady-State Voltage Potentials in the Presence of Conductivity Inhomogeneities of Small Diameter. SIAM Journal on Mathematical Analysis, 34, 1152-1166. https://doi.org/10.1137/S0036141001399234

[21]   Roe, J. (1999) Elliptic Operators, Topology, and Asymptotic Methods. Second Edition, Chapman and Hall, London.

[22]   Osborn, J.E. (1975) Spectral Approximations for Compact Operators. Mathematics of Computation, 29, 712-725. https://doi.org/10.1090/S0025-5718-1975-0383117-3

[23]   Ardent, W., Nittka, R., Peter, W. and Steiner, F. (2009) Weyl’s Law: Spectral Properties of the Laplacian in Mathematics and Physics. In: Arendt, W. and Schleich, W.P., Eds., Mathematical Analysis of Evolution, Information, and Complexity, Wiley-VCH, Weinheim, 1-71. https://doi.org/10.1002/9783527628025.ch1

 
 
Top